# SDR FDEA201007232648

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM SHEAR WEB BETWEEN STA 1600 AND 1620 CORRODED. REMOVED CORROSION IAW SRM 51-10-02.  CHECKED LIMITS FOUND OUT OF LIMITS ORIG- MAT .056, REMAINING .048 IAW SRM 53-00-13,  FIG 101, PG 103, DETAIL III.  FABED NEW WEB, TREATED AND PRIMED IAW SRM 51-21-01.  INSTALLED NEW WEB STA 1600- 1620, STR 17L,  IAW SRM 51-40-02.  MAJOR REPAIR.
